MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC L.TAMPONSORGCOTTONFULLSIZENATURALREG+SUPERUNSCNT30CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC L.TAMPONSORGCOTTONFULLSIZENATURALREG+SUPERUNSCNT30CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5029D54124 5057
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
String is really lose (loose) and rips off when trying to get out the package - l.Tampons [device breakage].String is really lose (loose) - l.Tampons [device physical property issue].Probable manufacturing cause [manufacturing issue].Case narrative: consumer reported via phone that the tampon string is loose and rips off when removing from the package.No injury was reported.
 
Additional Manufacturer Narrative
Cause was traced to manufacturing.Action plan is in place.
 
Event or Problem Description
String is really lose (loose) and rips off when trying to get out the package - l.Tampons [device breakage] string is really lose (loose) - l.Tampons [device physical property issue] probable manufacturing cause [manufacturing issue] case narrative: consumer reported via phone that the tampon string is loose and rips off when removing from the package.No injury was reported.

Brand Name
L.TAMPONSORGCOTTONFULLSIZENATURALREG+SUPERUNSCNT30CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key22481432
Report Number1219109-2025-00209
Device Sequence Number15592209
Product Code HEB
UDI-Device Identifier00073010631731
UDI-Public(01)00073010631731
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5029D54124 5057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale